Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Horrible reaction to Synthroid

Posted by morgan miller on August 3, 2010, at 15:39:39

In reply to Re: Horrible reaction to Synthroid manic666, posted by jerryTRD on August 3, 2010, at 12:56:03

Thought I would also share that a friend of mine's mother started taking gugul(or guggul) and ashwagandha and was able to significantly lower here Synthroid dosage. Plus, she has felt better since adding both these than when she was just taking synthroid alone.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:morgan miller thread:956913
URL: http://www.dr-bob.org/babble/20100731/msgs/957077.html